Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Had a coil transplant. Took the morning pill. Why am I bloated?

hello iv had the morning after pill last week iv also gt a coil transpany in me i had unprotected sex 2 days fater my period had finished week after i was bleeding heavily i went to get my coil cheked nd they said it was nothn to do with the coil and for few days iv been feeling bloated is this due to the pill or do u think im pregnant which i highly doubt cuz iv gt the iud and took the pill stairght after i had sex
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
IT IS DUE TO PILL
THERE ARE NO CHANCES OF PRENANCY AS PER YOUR HISTORY
COIL ALSO TAKE TIME FOR ADJUSTMENT
AND YOU CAN WAIT AND CAN USE SUPPORTIVE THERPY ACCORDING TO SYMPTOMPS
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor